# SDR HNAA0400167

- Difficulty date: November 30, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 41,441 hours
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND WIDESPREAD CORROSION ON STR 31 STARBOARD.  CUT STR 31 STARBOARD AND HFEC BOND CHECK STR 31.  INSTALLED NEW STR 31 STARBOARD.
